MathSciNet Relay Station
MathSciNet bibliographic data
MR1182980 30D05 (54F65 54H20 58F23)
Aarts, Jan M.; Oversteegen, Lex G. The geometry of Julia sets. Trans. Amer. Math. Soc. 338 (1993), no. 2, 897–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement